Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Evaluation of Howland-type integrals involving $ {\rm tanh}$ and $ {\rm coth}$ functions


Author: Chih-Bing Ling
Journal: Math. Comp. 46 (1986), 219-223
MSC: Primary 65A05; Secondary 65D20
MathSciNet review: 815843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four Howland-type integrals involving tanh and coth functions in their integrands are evaluated in this paper. The results are tabulated to 20D.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20

Retrieve articles in all journals with MSC: 65A05, 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0815843-0
PII: S 0025-5718(1986)0815843-0
Keywords: Howland integrals, Howland-type integrals
Article copyright: © Copyright 1986 American Mathematical Society